Addiction: Substance Abuse Community
suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

suboxone

My second day on subox and I am so out of it. I feel drunk! does this med make anyone else feel like this? Will it go away with time? I am I going to feel like this everytime I take this subox?
Related Discussions
7 Comments Post a Comment
Blank
211417_tn?1189759422
Yes, I was drugged beyond belief.  I could NEVER take the full amount, not even half the amount.  I had to take 1/4th the amount said for me to take, THEN I could function!
Blank
182493_tn?1348056515
YOu will adjust.. I felt like that the first couple days.. How much are you taking??  That can also affect it.. sometimes less makes you feel better.. And with tommorrow being day 3 you should be able to start tapering then anyway
Blank
Avatar_f_tn
I am taking about 1\8 of the pill. I am having terrible nightmares! Cant sleep! so I need to start tapering tommorrow?
Blank
211417_tn?1189759422
Take a benadryl at night to sleep, or ask for trazadone maybe
Blank
Avatar_f_tn
Hi hun, and welcome!

I started Suboxone 8 days ago. I thought I was going out of my mind the first day. I was so dizzy that I called the doctor right away. He was no help. From all I have read, dizziness can be a side effect. For me, it only lasted the first two days.

Since then I began cutting down because I do not want to stay on these long term, so the dizziness has gone away altogether.

How many mgs are you taking?
Did the doc say how long to stay on it?

I can say, from the experience and suggestions of the people in here, besides what I have read, the shorter you are on them..the better!

Keep posting and let us know how you are going.

Take care, Bonnie
Blank
Avatar_f_tn
thanks guys for your response
Blank
Avatar_f_tn
wow..i was taking 32mgs daily and NEVER felt a thing...but sheer misery for 4-5 days...no dizzieness, no tiredness, not at all high...just nothingless..i am wondering if my pills were fake!!!   LOL!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
3197167_tn?1348972206
Blank
clean_in_ks
KS
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
weaver71
Other
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia